You are not currently logged in.
Access JSTOR through your library or other institution:
Oscillation of Second Order Nonhomogeneous Linear Differential Equations
S. C. Tefteller
SIAM Journal on Applied Mathematics
Vol. 31, No. 3 (Nov., 1976), pp. 461-467
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2100493
Page Count: 7
You can always find the topics here!Topics: Zero, Sine function, Differential equations, Mathematical theorems, Nontrivial solutions, Mathematical functions, Mathematical intervals, Mathematical constants
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
This paper is a study of the oscillatory and asymptotic behavior of solutions of the second order, nonhomogeneous linear differential equation (r(x)y')' + q(x)y = f(x), and the associated homogeneous equation (r(x)u')' + q(x)u = 0. Conditions are determined, under which the nonhomogeneous equation is oscillatory if and only if the homogeneous equation is oscillatory. Separation theorems for these two equations are also established.
SIAM Journal on Applied Mathematics © 1976 Society for Industrial and Applied Mathematics